SciELO - Scientific Electronic Library Online

 
vol.147 número1Calidad de vida de estudiantes de medicina en Brasil. Un estudio comparativoGastropatía hipertrófica por IgG4. Reporte del primer caso en Chile índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

ARELLANO, Javier et al. Síndrome de DRESS con compromiso pulmonar extenso. Una presentación inhabitual. Rev. méd. Chile [online]. 2019, vol.147, n.1, pp.114-118. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872019000100114.

Drug rash with eosinophilia and systemic symptoms or DRESS Syndrome is a rare, serious and potentially fatal adverse drug reaction. It is characterized by widespread morbilliform and edematous skin lesions, associated with eosinophilia, lymphadenopathy and internal organ involvement and unusually associated with pulmonary symptoms. We report a 47-year-old male with DRESS syndrome, manifested with typical skin lesions and extensive pulmonary involvement, responding satisfactorily to systemic corticosteroids.

Palabras clave : Drug Hypersensitivity; Drug Hypersensitivity Syndrome; Pneumonia.

        · texto en Español     · Español ( pdf )